# SDR CA031105005

- Difficulty date: September 22, 2003
- Submitted: November 21, 2003
- Operation: General aviation
- Make and model: Bell 427
- Engine: Pwc PW207D
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Support
- Part number: 427034851101
- Condition: Cracked
- Location: T/R Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOREIGN OPERATOR NOTICED, DURING WALK AROUND, A ROUTINE MAINTENANCE CRACK ON THE TAIL ROTOR GEAR BOX/VERTICAL FIN SUPPORT ASSEMBLY.  PART HAD 310 HOURS SINCE NEW. PART HAS BEEN REMOVED AND SENT FOR INVESTIGATION.
